# SDR SWAA012084

- Difficulty date: July 24, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,414 hours, 76,133 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Part number: 6546455
- Part serial: W1625457
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND RH AILERON TAB DELAMINATED.                                 R&R TAB PER MM.
